# SDR DALA2022031701795

- Difficulty date: March 16, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 68,175 hours, 25,542 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8720544) DURING INSPECTION FOUND WEB PANELS LOCATED AT BS 663 LBL 43 AND RBL 43 CRACKED. FABRICATED DOUBLERS PER B737 SRM 57-10-10-2R PROC#4. INSTALLED DOUBLER PER B737 SRM 57-10-10-2R & ERA 598039-14 REV ORIG.
